MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number MX60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 03/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported nine months after original implant of an intraocular lens (iol) into the eye, a lens exchange using a different model lens and diopter was completed due to persistent positive dysphotopsia.Dysphotopsia resolved with lens exchange and the patient's prognosis is excellent.In the surgeon's opinion, dysphotopsia is secondary to acrylic iol.It improved/resolved with exchange to silicone optic material.
 
Additional Manufacturer Narrative
Per the reporter, the device was discarded and not available for evaluation.The device history record (dhr) was reviewed and there were no discrepancies or deviations found that related to the reported issue.The lot history, trend analysis, risk analysis, and directions for use are considered acceptable with the product performing within anticipated rates.Based on the information provided, the most probable root cause is known procedure complication.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 n goodman st
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key19071616
Report Number0001313525-2024-00080
Device Sequence Number20004374
Product Code HQL
UDI-Device Identifier10757770531513
UDI-Public(01)10757770531513(17)251031
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberMX60
Device Catalogue NumberMXUE2500
Device Lot Number3270104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown